# SDR SWAA2024022053500

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,477 hours, 17,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EXTERIOR OVERWING EMERGENCY LIGHT IS INOP.<[01] REMOVED AND REPLACED FORWARD RIGHT EXTERIOR OVERWING EMERGENCY LIGHT LAMP. IAW AMM 33-51-04. OPS CHECK GOOD.
